05 December 2010

sIdé effÉct of beTafron

some of my medicine side effect:
-Central nervous system related adverse events including depression, anxiety, emotional lability, depersonalisation, convulsions, suicide attempts and confusion have been observed

Special warnings and special precautions for use
Patients to be treated with Bétáferon should be informed that depression and suicidal ideation may be a side effect of the treatment and should report these symptoms immediately to the prescribing physician. In rare cases these symptoms may result in a suicide attempt. Patients exhibiting depression and suicidal ideation should be monitored closely and cessation of therapy should be considered.

hoho.. so, am i to b blamé of what i felt back in those days... ??

nway, my recent mRi showed dat i hAve 9 nEw leSionS in my bRain
& 1 in My sPiNal CorD..

hoho.. ntah la.. nk jadi ape, jadi lah.. i no longer care...... ... ... .

No comments: